# SDR QXEA200701498

- Difficulty date: September 30, 2007
- Submitted: October 1, 2007
- Operation: Air carrier
- Aircraft: N616QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10128
- Aircraft time: 10,621 hours, 7,532 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Handle
- Part number: H34455
- Condition: Cracked
- Location: E/E Bay Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - AVIONICS BAY DOOR HANDLE CRACKED.  MAINTENANCE REPLACED THE HANDLE ASSEMBLY.  OPERATIONAL CHECKS GOOD.
